# SDR ASAA2023081044515

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,345 hours, 15,459 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 90202001
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT "APU DET INOP" CAUTION LIGHT ON FIRE CONTROL PANEL AND MASTER CAUTION. GROUNDED - YES. R/R APU TAILPIPE OVERHEAT DETECTOR ASSY M1925. REF B737-800 AMM 26-15-01. APU FIRE DETECTION OPS TEST GOOD.
